# SDR 2002F00732

- Difficulty date: May 27, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION IN FORWARD CARGO COMPARTMENT TRANSITION PANEL, AT STATION 480 TO 630A, RBL 20 TO 26.  (M)
